# SDR VNAA2020010311102

- Difficulty date: January 3, 2020
- Submitted: January 4, 2020
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 36,974 hours, 35,897 cycles
- Engine: Ge CF34*
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Part number: GG670803044
- Part serial: 0131
- Condition: Failed
- Location: Bleed Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE TO DCA CREW REPORTED A RIGHT BLEED ANTI ICE DUCT WARNING MESSAGE. CREW DECLARED EMERGENCY. CREW LANDED IN DCA WITH NO ISSUES AND FIELD EMERGENCY EQUIPMENT DID NOT RESPOND.  MX REMOVED AND REPLACED RH BLEED AIR SUPPLY DUCT IAW CRJ 700 AMM. OPS CHECK GOOD FAULT CLEARED
